Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 34, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 13, 2015, 8:33 PM CDT for Rock County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 8:33 PM CDT (01:33 UTC)
- Expired
- Jul 13, 2015, 9:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Rock County, WI
The radar
The Milwaukee radar (KMKX), 56 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2673 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1394 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 15.0
The text
As transmitted, in the capitals the NWS used until 2016.
287
WUUS53 KMKX 140133
SVRMKX
WIC105-140200-
/O.NEW.KMKX.SV.W.0034.150714T0133Z-150714T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
833 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 900 PM CDT
* AT 833 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELOIT...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...CLINTON...TIFFANY...SHOPIERE...AVALON AND
AFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4250 8887 4258 8913 4258 8914 4265 8908
4263 8878 4249 8878
TIME...MOT...LOC 0133Z 296DEG 26KT 4259 8902
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MRC3 follow-up statements
468
WWUS53 KMKX 140144
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 PM CDT MON JUL 13 2015
WIC105-140200-
/O.CON.KMKX.SV.W.0034.000000T0000Z-150714T0200Z/
ROCK WI-
844 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN ROCK COUNTY...
AT 842 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELOIT...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED SOME WEAK ROTATION.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BELOIT...CLINTON...TIFFANY...SHOPIERE AND AFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4250 8887 4258 8913 4258 8914 4262 8906
4263 8878 4249 8878
TIME...MOT...LOC 0142Z 301DEG 23KT 4255 8897
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
REM367
WWUS53 KMKX 140154
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
854 PM CDT MON JUL 13 2015
WIC105-140200-
/O.CON.KMKX.SV.W.0034.000000T0000Z-150714T0200Z/
ROCK WI-
854 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN ROCK COUNTY...
AT 853 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLINTON...OR 7
MILES EAST OF BELOIT...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BELOIT...CLINTON...TIFFANY AND SHOPIERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4250 8887 4255 8903 4256 8905 4259 8896
4263 8878 4249 8878
TIME...MOT...LOC 0153Z 296DEG 26KT 4251 8887
HAIL...0.88IN
WIND...60MPH
$$
REM348
WWUS53 KMKX 140159
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CDT MON JUL 13 2015
WIC105-140209-
/O.EXP.KMKX.SV.W.0034.000000T0000Z-150714T0200Z/
ROCK WI-
859 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK COUNTY WILL
EXPIRE AT 900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL WISCONSIN.
LAT...LON 4250 8887 4255 8903 4256 8905 4259 8896
4263 8878 4249 8878
TIME...MOT...LOC 0158Z 296DEG 26KT 4251 8887
$$
REMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:29 PM CDT, 5 hours 4 minutes earlier.
Area forecast discussion, Jul 13, 3:29 PM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 PM CDT MON JUL 13 2015 .SHORT TERM... .TONIGHT... FORECAST CONFIDENCE MEDIUM. INSTABILITY IS ON THE RISE IN SOUTH CENTRAL WI WITH MIXED LAYER CAPE OVER 2500 J/KG AND NO CIN PER LATEST SPC MESOANALYSIS PAGE. THIS AXIS OF INSTABILITY EXTENDS NORTHWESTWARD THROUGH EAST CENTRAL MN. THUNDERSTORMS ARE POPPING UP IN THAT AREA AS OF 20Z AS A SHORTWAVE WORKS INTO THE AREA. THE HRRR MODEL AND OTHER MESO MODELS HAVE BEEN CONSISTENT IN DEVELOPING THUNDERSTORMS EAST CENTRAL/SOUTHEAST MN AND THEY HAVE THE THUNDERSTORMS CONTINUING TO DEVELOP DOWNSTREAM WITH THE SHORTWAVE. ALL OF SOUTHERN WI IS UNDER A SEVERE THUNDERSTORM WATCH THROUGH 02Z OR 9 PM. THE HIGH CAPE FORECAST OF 3500-4500 J/KG /DEPENDING ON MODEL/ AND HIGH UNIDIRECTIONAL SHEAR AROUND 40 KNOTS SUPPORTS RAPID SUPERCELL DEVELOPMENT. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH THESE STORMS. A TORNADO IS POSSIBLE. STAY TUNED FOR UPDATES AND POTENTIAL SEVERE THUNDERSTORM WARNINGS. AFTER THESE STORMS ROLL THROUGH... THERE IS A SMALL CHANCE FOR ANOTHER ROUND OF WEAKER SHOWERS AND THUNDERSTORMS WITH ANOTHER SHORTWAVE TRACKING THROUGH SOUTHERN WI LATE TONIGHT. TUESDAY... FORECAST CONFIDENCE MEDIUM. A COLD FRONT WILL SLIDE SOUTHWEST DOWN LAKE MICHIGAN THROUGH SOUTH CENTRAL WI TUESDAY AFTERNOON IN THE WAKE OF AN UPPER LEVEL SHORTWAVE. LOOK FOR A WIND SHIFT TO THE NORTH-NORTHEAST AND FALLING TEMPERATURES. THERE MAY BE A LOW CLOUD DECK ALONG THE LEADING EDGE OF THE FRONT. MODELS ARE SHOWING LOW CAPE AND LIGHT QPF... SO SOME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT AS THEY COLLIDE WITH THAT WARM AND MOIST AIR MASS IN PLACE. .TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE MEDIUM THE MID/UPPER LEVEL FLOW IS NORTHWEST AS A RIDGE EXITS THE DAKOTASAND PUSHES INTO MINNESOTA. WEAK 700 MB DOWNWARD MOTION WITH MAINLY WEAK UPPER CONVERGENCE UNTIL EVENING IN THE SOUTHWEST. 700 MB DEWPOINTS ARE LOW...BUT BEGIN TO RISE WEDNESDAY AFTERNOON. 850 MB TEMPERATURES COOL THROUGH THE PERIOD WITH THE 850 MB RIDGE OVER WISCONSIN ON WEDNESDAY. 850 MB DEWPOINTS DROP THROUGH THE DAY WEDNESDAY. A BRISK NORTHEAST FLOW OFF LAKE MICHIGAN TUESDAY EVENING WITH DIMINISH AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES REGION. DEWPOINTS ARE EXPECTED TO DROP INTO THE 40S AND LOWER 50S. .WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...MEDIUM. THE UPPER RIDGE MOVES INTO WISCONSIN THURSDAY MORNING AS A SHORTWAVE MOVES ACROSS THE NORTHERN/CENTRAL PLAINS. THE UPPER DIVERGENCE INCREASES LATE WEDNESDAY NIGHT AND THURSDAY MORNING. 700 MB DEW POINTS CONTINUE TO INCREASE...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. 700 MB UPWARD MOTION INCREASES...ESPECIALLY THURSDAY. AS THE SURFACE HIGH OVER THE GREAT LAKES RECEDES TO THE EAST...A RETURN FLOW RESULTS IN A CHANCE OF THUNDERSTORMS THURSDAY...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. SURFACE DEWPOINTS ARE SLOW TO RISE INITIALLY BUT THEN INCREASES INTO THE MID AND UPPER 60S OVER SOUTH CENTRAL WISCONSIN THURSDAY AFTERNOON. .LONG TERM... .THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM THE GFS AND 00Z ECMWF HAVE A FAIRLY ZONAL FLOW WITH ONE SHORTWAVE EXITING WISCONSIN THURSDAY NIGHT AS A STRONG TROUGH DROPS INTO THE NORTHWEST U.S. A SURFACE TROUGH MOVES ACROSS WISCONSIN THURSDAY NIGHT AND OFF TO LOWER MICHIGAN FRIDAY WITH AN AREA OF SHOWERS AND THUNDERSTORMS. .SATURDAY...FORECAST CONFIDENCE MEDIUM THE 00Z ECMWF PUSHES A MID LEVEL TROUGH INTO THE NORTHERN ROCKIES AND NORTHERN PLAINS...WHILE THE GFS HAS A MORE CLOSED LOW OVER THE PACIFIC NORTHWEST...WITH A SHORTWAVE MOVING TOWARD SOUTH CENTRAL CANADA. A SURFACE TROUGH DEVELOPS IN THE PLAINS WITH A WEAK SOUTH TO SOUTHEAST FLOW OVER SOUTHERN WISCONSIN. .SUNDAY AND MONDAY...FORECAST CONFIDENCE LOW THE 00Z ECMWF MOVES A RATHER STRONG SHORTWAVE INTO MINNESOTA SUNDAY AND INTO WISCONSIN MONDAY. HOWEVER THE 12Z GFS STILL HAS A TROUGH OVER THE WESTERN U.S. SUNDAY THEN FINALLY KICKING OUT A SHORTWAVE INTO THE NORTHERN PLAINS MONDAY AFTERNOON. BOTH MODELS SHOW SHOWER AND THUNDERSTORM CHANCES. && .AVIATION/00Z TAFS/... AREA OF DIURNAL CU WITH BASES AROUND 2000 FEET ARE SPREADING INTO SOUTH CENTRAL WI THIS AFTERNOON WITH INCREASING DEWPOINT TEMPS AND WSW WINDS. SCATTERED THUNDERSTORMS DEVELOPING IN SOUTHEAST MN NOW WILL CONTINUE TO DEVELOP DOWNSTREAM IN WEST CENTRAL WI AND EVENTUALLY SOUTH CENTRAL AND SOUTHEAST WI LATER THIS AFTERNOON AND INTO THE EVENING. SOME STORMS COULD BE SEVERE. BRIEF MVFR CONDITIONS AND GUSTY WINDS AND HAIL ARE POSSIBLE IN THESE THUNDERSTORMS. THERE IS A CHANCE FOR WEAKER SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN WI LATER TONIGHT. A BRIEF PERIOD OF MVFR CIGS AND MAYBE SOME SHOWERS/THUNDER WILL BE POSSIBLE WITH A COLD FRONT TRACKING FROM NORTHERN LAKE MICHIGAN SOUTHWEST THROUGH SOUTHERN WI TUESDAY AFTERNOON. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/TUESDAY AND AVIATION/MARINE...MRC TUESDAY NIGHT THROUGH MONDAY...HENTZ
Hazardous weather outlook, Jul 13, 3:28 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CDT MON JUL 13 2015 WIZ046-047-051-052-056>060-062>072-142030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 328 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT MORE SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ALONG WITH A TORNADO RISK. THE HEAT INDEX WILL BE AROUND 95 INTO THE EARLY EVENING...ESPECIALLY IN AREAS WEST AND SOUTH OF MADISON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. THUNDERSTORM CHANCES RETURN ON FOR THURSDAY NIGHT AND CONTINUE FROM TIME TO TIME THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. LMZ643>646-142030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT MORE SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. HAIL AND STRONG WINDS ARE POSSIBLE...ALONG WITH A WATERSPOUT. MARINERS SHOULD ALSO BE PREPARED FOR AREAS OF FOG AS VERY MOIST AIR CONTINUES TO MOVE INTO THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A PERIOD OF NORTHEAST WINDS MAY APPROACH SMALL CRAFT CRITERIA LATE TUESDAY AFTERNOON AND TUESDAY EVENING. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY...WITH THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY NIGHT THROUGH MONDAY. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 13, 8:08 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
808 PM CDT MON JUL 13 2015
WIZ051-052-058>060-064>066-069>071-140130-
JEFFERSON-ROCK-MILWAUKEE-SHEBOYGAN-OZAUKEE-WAUKESHA-FOND DU
LAC-RACINE-WASHINGTON-DODGE-WALWORTH-
808 PM CDT MON JUL 13 2015
...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS THAT WILL AFFECT WASHINGTON... SOUTHWESTERN
SHEBOYGAN...EASTERN JEFFERSON...OZAUKEE...WALWORTH... SOUTHEASTERN
DODGE...SOUTHEASTERN FOND DU LAC...NORTHWESTERN
MILWAUKEE...NORTHWESTERN RACINE...EASTERN ROCK AND WAUKESHA
COUNTIES...THROUGH 830 PM.
AT 806 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR KEWASKUM TO NEAR CLINTON...AND MOVING EAST AT 40
MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHERN MILWAUKEE...WAUKESHA...JANESVILLE...WEST ALLIS...
WAUWATOSA...NEW BERLIN...BROOKFIELD...BELOIT...GREENFIELD...MENOMONEE
FALLS...WEST BEND...MUSKEGO...MEQUON...WHITEWATER...HARTFORD...
PEWAUKEE...BROWN DEER...GRAFTON...CEDARBURG AND PORT WASHINGTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT.
LAT...LON 4254 8909 4358 8833 4357 8779 4349 8779
4326 8791 4319 8789 4250 8841 4249 8888
TIME...MOT...LOC 0106Z 276DEG 35KT 4353 8827 4259 8896
REMSpecial weather statement, Jul 13, 8:19 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 819 PM CDT MON JUL 13 2015 WIZ064-065-140145- JEFFERSON-WAUKESHA- 819 PM CDT MON JUL 13 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON AND SOUTHWESTERN WAUKESHA COUNTIES... AT 819 PM CDT...A STRONG THUNDERSTORM WAS NEAR PALMYRA...OR 9 MILES WEST OF WALES...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PEWAUKEE...MUKWONAGO...WALES...DOUSMAN...NORTH PRAIRIE...PALMYRA... ROME...EAGLE...HEBRON...SULLIVAN...NWS MILWAUKEE/SULLIVAN... GENESEE...HELENVILLE...LAPHAM PEAK ST PARK AND GENESEE DEPOT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4290 8871 4303 8872 4304 8830 4285 8829 TIME...MOT...LOC 0119Z 274DEG 29KT 4296 8856 REM
Local storm report, Jul 13, 8:24 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
824 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG 5 WNW POYNETTE 43.42N 89.50W
07/13/2015 COLUMBIA WI LAW ENFORCEMENT
TREE DOWN ON KENT ROAD.
&&
BHAHNLocal storm report, Jul 13, 8:28 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
828 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND DMG 2 NE UTICA 42.99N 89.09W
07/13/2015 DANE WI AMATEUR RADIO
12 INCH TO 28 INCH DIAMETER TREE BRANCHES DOWN. WIND
DAMAGE TO ROOF SHINGLES AND ROOF FLASHING.
&&
BHAHNLocal storm report, Jul 13, 8:29 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
829 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG 5 SW PORTAGE 43.50N 89.54W
07/13/2015 COLUMBIA WI LAW ENFORCEMENT
TREE DOWN ON ROAD.
&&
BHAHNLocal storm report, Jul 13, 8:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
833 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND DMG 2 WSW CAMBRIDGE 42.99N 89.05W
07/13/2015 DANE WI AMATEUR RADIO
ONE 38 INCH DIAMETER TREE DOWN. OTHER TREES TOPPLED IN
THE AREA.
&&
BHAHNThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:11 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa | 30 min |
| Jul 13, 7:15 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson, Waukesha | 45 min |
| Jul 13, 8:08 PM CDT | Special Weather Statement | MKX | Ozaukee, Walworth, Washington, Waukesha | 22 min |
| Jul 13, 8:19 PM CDT | Special Marine Warning | MKX | 116 min | |
| Jul 13, 8:19 PM CDT | Special Weather Statement | MKX | Waukesha | 26 min |
| Jul 13, 8:48 PM CDT | Special Weather Statement | MKX | Milwaukee | 27 min |
| Jul 14, 12:21 AM CDT | Special Weather Statement | MKX | Lafayette | 39 min |
| Jul 14, 3:40 AM CDT | Small Craft Advisory | MKX | 27 hr | |
| Jul 14, 4:20 AM CDT | Beach Hazards Statement | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 24 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.